# SDR DHL2001705500

- Difficulty date: April 20, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1510335
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE CORROSION AT HAT CHANNEL ATTACHED TO FLOORBEAM, STA 344 RBL 39.  REMOVED HAT CHANNEL FOR REPLACEMENT AS PER SRM 51-30-22.  FABRICATED AND INSTALLED NEW HAT CHANNEL AT FWD LAV STA 344 FROM RBL 15 TO RBL 60 AS PER SRM 53-10-2 FIG 3 AND 51-30-2.  ALODINED AND PRIMED AS PER B727 SRM 51-10-2.  HAT CHANNEL INFO 5 FT P/N BAC 1510-335 PO 21135191 LOT DD0T9GMI AS PER SRM 53-30-2.
